# SDR F3LA2012101500804

- Difficulty date: October 15, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 37,981 hours, 18,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 66 RIGHT DOOR SILL BEAM SURFACE CORROSION AROUND FASTENER HOLE. REMOVED CORROSION AND FOUND TO BE WITHIN LIMITS IAW SRM 53-41-14 PB101, PARAGRAPH 4 B, FIG 101, SRM 51-21-11 AND SRM 51-23-11.
